| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip surgery.Approximately four months later, the patient underwent a revision due to dissociation of the liner.Attempts have been made and all additional information received has been included in this report.
Additional Manufacturer Narrative
(b)(4).D10: mod ml taper fem st 7.5; ref#00-7713-007-00; lot#65672923; g7 osseoti 3 hole shell 50mm d; ref#110010243; lot#65513123; g7 vit e high wall lnr 36mm d; ref#30123604; lot#65844423; kinectiv modular neck b; ref#00-7848-022-00; lot#65540174; trilogy bone scr 6.5x15; ref#00-6250-065-15; lot#j7356065; trilogy bone scr 6.5x20; ref#00-6250-065-20; lot#j7448932; trilogy bone scr 6.5x40; ref#00-6250-065-40; lot#63684496.G2- japan; the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned for evaluation.The attached pictures in the complaint refer to the liner and not to the ceramic head.A review of the device manufacturing records confirmed no abnormalities or deviations.Device used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report. .